# SDR SWAA2022060715022

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 24,610 hours, 11,310 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Mount
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED LIGHT TO MILD FUMES. QRF FUMES CHECKLIST COMPLETE. NO FURTHER FUMES OBSERVED / [01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56. FOUND WEATHER RADAR RT FAN BAD.;[02] R&R THE WEATHER RADAR RECEIVER/TRANSMITTER MOUNT IAW AMM 34-43-31. NO SMOKE NOTED FROM WEATHER RADAR RT FAN.
